Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
131 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could spotting be due to missing of taking clomid?

Hi... I hv been on clomid since april 2012 But didnt take it in june 2012 as i was supposed to do HSG but Unfortunately had to postpone it.. Now my period is late 2 days and i hv been having brown spottings since two days.. What does it mean? Is it because i didnt take clomid this time??
Wed, 28 Apr 2021
Report Abuse
OBGYN 's  Response
Hello,

Clomid does not cause any bleeding if stopped. The mild spotting that you are having can be due to a hormonal disturbance. Wait and see if this spotting stops on its own.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Rakhi Tayal, OBGYN
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Clomifene


Could spotting be due to missing of taking clomid?

Hello, Clomid does not cause any bleeding if stopped. The mild spotting that you are having can be due to a hormonal disturbance. Wait and see if this spotting stops on its own. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Rakhi Tayal, OBGYN